RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 19, Issue 2(116)  


Determination of a differential equation by two of its spectra
B. M. Levitan, M. G. Gasymov
3
Functors in categories of Banach spaces
B. S. Mityagin, A. S. Schwarz
65

Scientific notes and problems
The $A$-integral and generalized functions
I. L. Bondi
131
The general form of a linear functional in $H_p'$
V. P. Zaharyuta, V. I. Yudovich
139
On a theorem of Frink
S. R. Kogalovskii
143
On linearly complete ordered sets
S. R. Kogalovskii
147
On the order of approximation of functions of class $Z_1$ by positive linear polynomial operators
I. M. Petrov
151
On the Laplacian functional and equations of parabolic type
E. M. Polishchuk
155
Linear equations in functional Laplacians
E. M. Polishchuk
163
Basis systems of vector cycles with extremal properties in graphs
G. F. Stepanets
171
On the relationship between certain three-valued logical calculi
V. I. Shestakov
177

Mathematical Events in the USSR and abroad
Mikhail Alexandrovich Kreines (photo)
Mikhail Alexandrovich Kreines (on his sixtieth birthday)
P. S. Aleksandrov, I. A. Vainshtein, M. S. Rozovskii
183
Meetings of the Moscow Mathematical Society
191
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Equations with weakly and completely continuous operators
Yu. G. Borisovich
197
On a method for estimating the spectrum of linear operator
V. Ya. Stetsenko
199
The equation of heat conduction in theory of compact groups
L. D. Èskin
200
The Borel transform and the indicator of entire functions of several variables
S. G. Gindikin
202
On continuity and complete continuity of nonlinear integral operators in $L_p$ spaces
P. P. Zabreiko, E. I. Pustyl'nik
204
Meetings of Siberian Mathematical Society
M. A. Taitslin
207
Meetings of the Ural Mathematical Society
P. G. Kontorovich
209
Colloquium on Abelian Groups
L. Ya. Kulikov, A. P. Mishina, L. A. Skornyakov
225
Eighth All-Union Conference on Theory of Functions of a Complex Variable
M. G. Khaplanov
233
Soviet-American Symposium on Partial Differential Equations
I. I. Danilyuk, L. V. Ovsyannikov
241

News
Defence of Theses in Mathematics
N. I. Morkovina
251

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
253

Letters to the Editor
On the Second All-Union Geometric Conference
257
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020